# SDR TRAX200700857

- Difficulty date: June 15, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002B19
- Aircraft time: 7,541 hours, 4,956 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SEAT TRACK CORRODED BETWEEN FS349-364.   REPAIRED IAW  SRM`S 53-21-49 AND 51-21-06, AND 51-41-02.
